BibTeX record journals/tcs/MannaS78

download as .bib file

@article{DBLP:journals/tcs/MannaS78,
  author    = {Zohar Manna and
               Adi Shamir},
  title     = {The Convergence of Functions to Fixedpoints of Recursive Definitions},
  journal   = {Theor. Comput. Sci.},
  volume    = {6},
  pages     = {109--141},
  year      = {1978},
  url       = {http://dx.doi.org/10.1016/0304-3975(78)90033-6},
  doi       = {10.1016/0304-3975(78)90033-6},
  timestamp = {Wed, 07 Sep 2011 12:13:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/MannaS78},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}